High Blood Pressure - Trying to find a blood pressure medication w/o side effects?
- 27 Feb 2012 by feeno49
- high blood pressure, hypertension, side effect
I've had stage 1 hypertension for a couple of years. I've tried lisinopril, atacand, amolodipine and losartan. I've had significant side effects with all of them (insomnia, rashes, hair loss, ... ). Has anyone else had this problem and have you found a solution? I've got allergies and I'm sensitive to other drugs, but there must be others out there.
28 Feb 2012
All medicines have side effects but not everyone experiences them. It can often take several months for your doctor to find something that is effective and without side effects. You will need to be patient.
You haven't tried a beta blocker such as metoprolol or atenolol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have not had rebound hypertension (I have stopped because of hypotension and I never had high blood pressure anyway) but it is mainly sweating and ...
1 answer • 6 Jun 2011 •
I was wondering effects blood pressure. Mine is under control with meds. I looked at the listed side effects and saw no mention,but would like to be ...
1 answer • 26 Jan 2012 •
I have been on 25mg for high blood pressure for 5 days. I am experiencing abdominal pain just above my belly button. It seems to get more intense ...
1 answer • 25 Mar 2012 •
a day for high blood pressure. My question is; do side effects usually occur within the first couple of days of taking a new medication, or does the ...
1 answer • 31 May 2012 •
... was prescribed atenolol it only lowered the pulse not the blood pressure and now I am suffering from what feels like a lot of pressure in my ...
2 answers • 4 Apr 2013 • 1 star